Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 752950, 18 pages
http://dx.doi.org/10.1155/2012/752950
Research Article

On Stochastic Finite-Time Control of Discrete-Time Fuzzy Systems with Packet Dropout

1College of Science, Henan University of Technology, Zhengzhou 450001, China
2Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China

Received 22 August 2011; Accepted 27 October 2011

Academic Editor: M. De la Sen

Copyright © 2012 Yingqi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. W. Brockett and D. Liberzon, “Quantized feedback stabilization of linear systems,” IEEE Transactions on Automatic Control, vol. 45, no. 7, pp. 1279–1289, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. Liberzon, “Hybrid feedback stabilization of systems with quantized signals,” Automatica, vol. 39, no. 9, pp. 1543–1554, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. Yu, L. Wang, T. Chu, and F. Hao, “Stabilization of networked control systems with data packet dropout and transmission delays: continuous-time case,” European Journal of Control, vol. 11, no. 1, pp. 40–55, 2005. View at Publisher · View at Google Scholar
  4. X. Zhang, G. Lu, and Y. Zheng, “Stabilization of networked stochastic time-delay fuzzy systems with data dropout,” IEEE Transactions on Fuzzy Systems, vol. 16, no. 3, pp. 798–807, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Xiong and J. Lam, “Stabilization of linear systems over networks with bounded packet loss,” Automatica, vol. 43, no. 1, pp. 80–87, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. L. Bakule and M. De La Sen, “Decentralized stabilization of networked complex composite systems with nonlinear perturbations,” in Proceedings of the 2009 IEEE International Conference on Control and Automation (ICCA '09), vol. 1–3, pp. 2272–2277, Christchurch, New Zealand, December 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. L. Wang and G. H. Yang, “State feedback control synthesis for networked control systems with packet dropout,” Asian Journal of Control, vol. 11, no. 1, pp. 49–58, 2009. View at Publisher · View at Google Scholar
  8. K. Tsumura, H. Ishii, and H. Hoshina, “Tradeoffs between quantization and packet loss in networked control of linear systems,” Automatica, vol. 45, no. 12, pp. 2963–2970, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. Y. Niu, T. Jia, X. Wang, and F. Yang, “Output-feedback control design for NCSs subject to quantization and dropout,” Information Sciences, vol. 179, no. 21, pp. 3804–3813, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Ishido, K. Takaba, and D. E. Quevedo, “Stability analysis of networked control systems subject to packet-dropouts and finite-level quantization,” Systems & Control Letters, vol. 60, no. 5, pp. 325–332, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. O. C. Imer, S. Yuksel, and T. Basar, “Optimal control of LTI systems over unreliable communication links,” Automatica, vol. 42, no. 9, pp. 1429–1439, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Z. Wang, W. C. Ho, and X. Liu, “Variance-constrained filtering for uncertain stochastic systems with missing measurements,” IEEE Transactions on Automatic Control, vol. 48, no. 7, pp. 1254–1258, 2003. View at Publisher · View at Google Scholar
  13. Z. Wang, W. C. Ho, and X. Liu, “Variance-constrained control for uncertain stochastic systems with missing measurements,” IEEE Transactions on Systems, Man, and Cybernetics Part A, vol. 35, no. 5, pp. 746–753, 2005. View at Publisher · View at Google Scholar · View at Scopus
  14. H. Dong, Z. Wang, and H. Gao, “H fuzzy control for systems with repeated scalar nonlinearities and random packet losses,” IEEE Transactions on Fuzzy Systems, vol. 17, no. 2, pp. 440–450, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Zhao, H. Gao, and T. Chen, “Fuzzy constrained predictive control of non-linear systems with packet dropouts,” IET Control Theory & Applications, vol. 4, no. 9, pp. 1665–1677, 2010. View at Publisher · View at Google Scholar
  16. J. Zhang and Y. Xia, “Design of H fuzzy controllers for nonlinear systems with random data dropouts,” Optimal Control Applications and Methods, vol. 32, no. 3, pp. 328–349, 2011. View at Publisher · View at Google Scholar
  17. T. Takagi and M. Sugeno, “Fuzzy identification of systems and its applications to modeling and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 15, no. 1, pp. 116–132, 1985. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. K. Tanaka and M. Sugeno, “Stability analysis and design of fuzzy control systems,” Fuzzy Sets and Systems, vol. 45, no. 2, pp. 135–156, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. K. Tanaka, T. Ikeda, and H. O. Wang, “Fuzzy regulators and fuzzy observers: relaxed stability conditions and LMI-based designs,” IEEE Transactions on Fuzzy Systems, vol. 6, no. 2, pp. 250–265, 1998. View at Publisher · View at Google Scholar · View at Scopus
  20. H. O. Wang, K. Tanaka, and M. F. Griffin, “An approach to fuzzy control of nonlinear systems: stability and design issues,” IEEE Transactions on Fuzzy Systems, vol. 4, no. 1, pp. 14–23, 1996. View at Publisher · View at Google Scholar · View at Scopus
  21. C. S. Tseng, B. S. Chen, and H. J. Uang, “Fuzzy tracking control design for nonlinear dynamic systems via T-S fuzzy model,” IEEE Transactions on Fuzzy Systems, vol. 9, no. 3, pp. 381–392, 2001. View at Publisher · View at Google Scholar · View at Scopus
  22. M. C. M. Teixeira, E. Assuncao, and R. G. Avellar, “On relaxed LMI-based designs for fuzzy regulators and fuzzy observers,” IEEE Transactions on Fuzzy Systems, vol. 11, no. 5, pp. 613–623, 2003. View at Publisher · View at Google Scholar · View at Scopus
  23. X. P. Guan and C. L. Chen, “Delay-dependent guaranteed cost control for T-S fuzzy systems with time delays,” IEEE Transactions on Fuzzy Systems, vol. 12, no. 2, pp. 236–249, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. G. Feng, “A survey on analysis and design of model-based fuzzy control systems,” IEEE Transactions on Fuzzy Systems, vol. 14, no. 5, pp. 676–697, 2006. View at Publisher · View at Google Scholar · View at Scopus
  25. L. Weiss and E. F. Infante, “Finite time stability under perturbing forces and on product spaces,” IEEE Transactions on Automatic Control, vol. 12, pp. 54–59, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. F. Amato, M. Ariola, and P. Dorato, “Finite-time control of linear systems subject to parametric uncertainties and disturbances,” Automatica, vol. 37, no. 9, pp. 1459–1463, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. W. Zhang and X. An, “Finite-time control of linear stochastic systems,” International Journal of Innovative Computing, Information and Control, vol. 4, no. 3, pp. 689–696, 2008. View at Google Scholar · View at Scopus
  28. R. Ambrosino, F. Calabrese, C. Cosentino, and G. De Tommasi, “Sufficient conditions for finite-time stability of impulsive dynamical systems,” IEEE Transactions on Automatic Control, vol. 54, no. 4, pp. 861–865, 2009. View at Publisher · View at Google Scholar
  29. F. Amato and M. Ariola, “Finite-time control of discrete-time linear systems,” IEEE Transactions on Automatic Control, vol. 50, no. 5, pp. 724–729, 2005. View at Publisher · View at Google Scholar
  30. G. Garcia, S. Tarbouriech, and J. Bernussou, “Finite-time stabilization of linear time-varying continuous systems,” IEEE Transactions on Automatic Control, vol. 54, no. 2, pp. 364–369, 2009. View at Publisher · View at Google Scholar
  31. F. Amato, R. Ambrosino, M. Ariola, and C. Cosentino, “Finite-time stability of linear time-varying systems with jumps,” Automatica, vol. 45, no. 5, pp. 1354–1358, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. D. Yang and K. Y. Cai, “Finite-time quantized guaranteed cost fuzzy control for continuous-time nonlinear systems,” Expert Systems with Applications, vol. 37, no. 10, pp. 6963–6967, 2010. View at Publisher · View at Google Scholar · View at Scopus
  33. F. Amato, M. Ariola, and C. Cosentino, “Finite-time control of discrete-time linear systems: analysis and design conditions,” Automatica, vol. 46, no. 5, pp. 919–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  34. S. He and F. Liu, “Robust finite-time stabilization of uncertain fuzzy jump systems,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 9, pp. 3853–3862, 2010. View at Google Scholar
  35. S. He and F. Liu, “Stochastic finite-time boundedness of Markovian jumping neural network with uncertain transition probabilities,” Applied Mathematical Modelling, vol. 35, no. 6, pp. 2631–2638, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. N. M. Krasovskii and E. A. Lidskii, “Analytical design of controllers in systems with random attributes,” Automation and Remote Control, vol. 22, no. 9–11, pp. 1021–1025, 1141–1146, 1289–1294, 1961. View at Google Scholar
  37. X. Mao, “Stability of stochastic differential equations with Markovian switching,” Stochastic Processes and their Applications, vol. 79, no. 1, pp. 45–67, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. C. E. de Souza, “Robust stability and stabilization of uncertain discrete-time Markovian jump linear systems,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 836–841, 2006. View at Publisher · View at Google Scholar
  39. P. Shi, Y. Xia, G. P. Liu, and D. Rees, “On designing of sliding-mode control for stochastic jump systems,” IEEE Transactions on Automatic Control, vol. 51, no. 1, pp. 97–103, 2006. View at Publisher · View at Google Scholar
  40. L. Wu, P. Shi, and H. Gao, “State estimation and sliding-mode control of Markovian jump singular systems,” IEEE Transactions on Automatic Control, vol. 55, no. 5, pp. 1213–1219, 2010. View at Publisher · View at Google Scholar
  41. S. K. Nguang, W. Assawinchaichote, and P. Shi, “Robust H-infinity control design for fuzzy singularly perturbed systems with Markovian jumps: an LMI approach,” IET Control Theory & Applications, vol. 1, no. 4, pp. 893–908, 2007. View at Publisher · View at Google Scholar
  42. P. Seiler and R. Sengupta, “An H approach to networked control,” IEEE Transactions on Automatic Control, vol. 50, no. 3, pp. 356–364, 2005. View at Publisher · View at Google Scholar
  43. S. Boyd, L.E. Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequality in Systems and Control Theory, SIAM Studies in Applied Mathematics, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1994.